# SDR CALA2016022995169

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 95,650 hours, 14,981 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STATION 346, FLOORBEAM UPPER CAP CORRODED, BETWEEN RBL 28 & RBL 53.  DAMAGE CUT OUT & REPAIR ACCOMPLISHED IAW 53-00-51 REPAIR 1 DETAIL 5.
